The Solution of the Invariant Subspace Problem in Complex Hilbert Space: External non-Archimedean field *Rc by Cauchy Completion of the internal Non-Archimedean field *R (Part I)

Jaykov Foukzon *

Israel Institute of Technology, Haifa, Israel.

*Author to whom correspondence should be addressed.


Abstract

The incompleteness of set theory ZFC leads one to look for natural extensions of ZFC in which one can prove statements wich appear as independent of ZFC but which look to be \true". In this paper we deal with set theory NC\(^{\#}{_\infty}_{\#}\) based on hyper infinitary logic with Restricted Modus Ponens Rule. Set theory
NC\(^{\#}{_\infty}_{\#}\)contains Aczel's anti-foundation axiom. We present a new approach to the invariant subspace problem for complex Hilbert spaces.This approach based on nonconservative extension of the model theoretical NSA. Our main result will be that: if T is a bounded linear operator on an infinite-dimensional separable complex Hilbert space H;it follow that T has a non-trivial closed invariant subspace.

Keywords: Set theory ZFC, non-conservative extension of ZFC, internal set theory IST, external set theory HST, A. Robinson model theoretical NSA, bivalent gyper innitary logic, modus ponens rule, logic with restricted modus ponens rule, internal non-archimedean eld, invariant subspce problem


How to Cite

Foukzon, J. (2022). The Solution of the Invariant Subspace Problem in Complex Hilbert Space: External non-Archimedean field *Rc by Cauchy Completion of the internal Non-Archimedean field *R (Part I). Journal of Advances in Mathematics and Computer Science, 37(10), 51–89. https://doi.org/10.9734/jamcs/2022/v37i101717

Downloads

Download data is not yet available.